# SDR GTIA2019040103258

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 24,033 hours, 10,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF LP 2459644-2 - FUME EVENT ON DESCENT - APU INOP ( APU SYSTEM )-PERFORMED TSM 05-50-00-810-831-A MSUSPECT ODOR SOURCE FROM APU. REF LOG PAGE 2459645-2 FOR DMI. COMPLETED DECONTAMINATION OF PACK 2 IAW AMM 21-00-00 NO ODOR NOTED
